# SDR DALA2023020600895

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,425 hours, 30,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 DENT ON FRAME STA. 520, ABOVE S- 24L AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00194: DENT ON FRAME STA. 520, ABOVE S- 24L AT FWD CARGO COMPARTMENT WAS REPAIRED PER ER/A 605031-14AD REV. ORIGINAL AND PRI 605031-14AD REV. 1. (2613306)
